# SDR FDKA2009080600173

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 11,765 hours, 11,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6267 ORF-CVG.  OVERHEAD EMERGENCY LIGHT FORWARD FACE INOP.  MX RE-SECURED LIGHT CONNECTORS, OPS CHECK GOOD.
